# SDR 2005FA0000269

- Difficulty date: September 2, 2004
- Submitted: March 9, 2005
- Operation: General aviation
- Aircraft: N826GW
- Make and model: Gulstm G1159
- Aircraft serial: 210
- Engine: Rroyce SPEY5118
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Part number: 1159P203264
- Condition: Corroded
- Location: Rt Nacelle
- Part time: 7,997 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT ENGINE MID-LIFE UPDATES, RT FIXED COWL WAS INSPECTED AND CORROSION WAS NOTED.  FIXED COWL WAS REPAIRED.
